American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andrea Corli and Olivier Gues. Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001) 2459-2486. MR 1814078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vesselin M. Petkov and Luchezar N. Stojanov. Singularities of the scattering kernel and scattering invariants for several strictly convex obstacles . Trans. Amer. Math. Soc. 312 (1989) 203-235. MR 929661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Williams. Spreading of singularities at the boundary in semilinear hyperbolic mixed problems. II. Crossing and self-spreading . Trans. Amer. Math. Soc. 311 (1989) 291-321. MR 974778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lucio Micheli. Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension . Trans. Amer. Math. Soc. 291 (1985) 451-485. MR 800248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1